# SDR 07FDEA00384

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 50797826
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT WO EMERGENCY EXIT HATCH SEAL ANGLE HAS 5 EACH HOLES THAT ARE CRACKED OUT ALONG FWD EDGE OF HATCH.  FABRICATED NEW SEAL ANGLE REF DWG 50-7978.  TREATED AND PRIMED ANGLE REF SRM 51-10-2 AND MM 51-20-031-7 AND INSTALLED ANGLE REF SRM 51-30-2.
